# SDR RRXA002246

- Difficulty date: May 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A 2 INCH CRACK TO THE LWR AUX SPAR ANGLE IN RADIUS OF THE RIGHT T/E REAR AUX SPAR AT XRS 86, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FITTINGS IAW DC-8 SRM 51-3-0, 57-2-6, FIG 16 AND EO NR 00-047 WITH APPROVED 8110-3 DATED 4-28-00.
